# SDR YENA201801050009

- Difficulty date: January 10, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 57,693 hours, 20,685 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 401, BOS-MSY. DURING CLIMBOUT, THE REAR OF THE AIRCRAFT EXPERIENCED TOXIC FUMES ODOR DURING THE DESCENT IT AS SMELLED IN THE AFT GALLEY; COMPLIED WITH INFORMATION NOTICE 2017-T015B SECTION B. AIRCRAFT IS OK FOR SERVICE. THIS CLEARS MDDR 3347081 UPDATED MX4.
